# SDR HNAA0700104

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 52,841 hours, 59,882 cycles
- Engine: Pwa PW120
- Engine time: 1,512 hours, 1,566 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 311697503
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE MANUAL LIGHT ILLUMINATED & TORQUE DROPPED BY 50 PERCENT.  CREW DECLARED EMERGENCY AND LANDED ON RUNWAY 22 WITHOUT INCIDENT.  THE CAPTAIN WAVED OFF THE EMERGENCY EQUIPMENT.  ALL PASSENGERS WERE FINE.  REMOVED AND REPLACED EEC UNIT.  OPS CHECK GOOD.
